Direct Numerical Simulation in Two Dimensional Homogeneous Isotropic Turbulence Using Spectral Method

Authors

  • M. S. I. Mallik Ahsanullah University of Science and Technology, Dhaka
  • M. A. Uddin Ahsanullah University of Science & Technology
  • M. A. Rahman Shahjalal University of Science & Technology,

DOI:

https://doi.org/10.3329/jsr.v5i3.12665

Keywords:

Direct numerical simulation, Isotropic turbulence, Spectral method.

Abstract

 

Downloads

Download data is not yet available.
Abstract
696
PDF
1885

Author Biographies

M. S. I. Mallik, Ahsanullah University of Science and Technology, Dhaka

Assistant Professor of Mathematics, Department of Arts & Sciences, Ahsanullah University of Science and Technology, Dhaka

M. A. Uddin, Ahsanullah University of Science & Technology

Professor of Mathematics, Department of Arts & Sciences, Ahsanullah University of Science and Technology, Dhaka.

M. A. Rahman, Shahjalal University of Science & Technology,

Department of Mathematics, Shahjalal University of Science & Technology. Sylhet-3114

Downloads

Published

2013-08-28

How to Cite

Mallik, M. S. I., Uddin, M. A., & Rahman, M. A. (2013). Direct Numerical Simulation in Two Dimensional Homogeneous Isotropic Turbulence Using Spectral Method. Journal of Scientific Research, 5(3), 435–445. https://doi.org/10.3329/jsr.v5i3.12665

Issue

Section

Section A: Physical and Mathematical Sciences